Ask an expert
Question

13 Nov 2006

itching
Hi

I had this redness and itching on my penis, I used diflucan and it went away. Now 6 weeks later is started again?? I also have these stuff at the back of my toungue, it look like it is cleaning my tongue in patches?? I t is not sore or bleading - it comes and go.
Please help!
Answer 401 views
Expert
CyberDoc
cyberdoc

01 Jan 0001

Dear 1970
You may be re-infected by your girlfriend or you may have something underlying like a low immunity or diabetes, hence the recurrence. The tongue symptoms sound like a geographical tongue: see this article
http://www.bbc.co.uk/health/ask_the_doctor/tonguegeo.shtml
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9435 votes
No
68% - 19997 votes
Vote